Inference in dynamic stochastic frontier models
Article first published online: 27 JUL 2006
Copyright © 2006 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 21, Issue 5, pages 669–676, July/August 2006
How to Cite
Tsionas, E. G. (2006), Inference in dynamic stochastic frontier models. J. Appl. Econ., 21: 669–676. doi: 10.1002/jae.862
- Issue published online: 27 JUL 2006
- Article first published online: 27 JUL 2006
- Manuscript Revised: 22 DEC 2004
- Manuscript Received: 29 SEP 2003
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/tsionas002/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.